# SDR CALA2015060293846

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 95,414 hours, 15,025 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1373, STRINGER 17L IS PUNCTURED.  REMOVED DAMAGE & INSTALLED STRINGER SPLICE REPAIR IAW SRM 53-00-03 FIG 201 REPAIR 1 DETAIL II.
